MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENBF3620C166E
Medical Device Problem Codes Leak/Splash (1354); Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Abdominal Pain (1685); Myocardial Infarction (1969); Rupture (2208)
Date of Event 08/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant stent graft system was implanted in the patient for the endovascular treatment of an unknown diameter abdominal aortic aneurysm.Approx.7 years, 4 months post index procedure, it was reported that the patient presented emergently with abdominal pain.A ct revealed a large aaa with an endoleak and intra-abdominal blood suspicious for an aortic rupture.The ct showed that both implanted limbs were ¿floating¿ in the aaa sac due to type ib endoleaks from disease progression.The right limb along with the entire iliac artery was occluded.It was noted that the neck area appeared to be quite dilated with a possible type ia endoleak and it looked like the stent graft had slipped down 6mm below the renals.The aortic neck diameter was 34mm and the aaa diameter was 82mm.Neck length was 6mm with a proximal neck angulation of 45 degrees.Intervention was carried out with the implantation of an endurant aui and extension to the external iliac artery with two further limbs.Touch up was then performed using a reliant balloon.4 endoanchors were implanted near the top of the aortic aui implant to enhance seal and fixation.Angiogram showed good patency and no sign of an endoleak.A left to right fem-fem bypass was also carried out.It was reported that the patient had an mi during the procedure, but the patient was reportedly stable by the next morning.As per the physician, the cause of the event was due to disease progression and potentially the patient was lost to follow up.No additional clinical sequalae were reported and the patient will be monitored by their physician.

Brand Name
ENDURANT BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7849699
Report Number2953200-2018-01268
Device Sequence Number14080339
Product Code MIH
UDI-Device Identifier00613994762351
UDI-Public00613994762351
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2013
Device Model NumberENBF3620C166E
Device Catalogue NumberENBF3620C166E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2018
Initial Report FDA Received Date09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR